A Weighted Covering Model to Aid in Dracunculiasis Eradication
Bibliographic Data
| ID | 12402397 |
|---|---|
| Authors | Jeffrey P Osleeb (0000-0003-1491-480X, Hunter College, corresponding author), L Mclafferty (0000-0001-8413-7562, Hunter College) |
| Year | 1992 |
| Volume | 71 |
| Issue | 3 |
| Pages | 243-257 |
| Publication date | 1992-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Papers of the Regional Science Association (JOURNAL) |
| Journal identifiers | ISSN: 1056-8190 • E-ISSN: 1435-5957 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1111/j.1435-5597.1992.tb01845.x |
| OpenAlex | W4232741778 |
| Language | EN |
| Citations received | 1 |
Business · Disease · Dracunculiasis · Endemic disease · Geography · Intervention (counseling · Medicine · Parasitic Diseases Research and Treatment
| Citations per year | 1 |
|---|---|
| Citation span | 2026 - 2026 (1) |
| Highly cited | No |